# SDR QMLA2024011520004

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N854AL
- Make and model: Pilats PC12
- Aircraft serial: 397
- Aircraft time: 16,753 hours, 21,019 cycles
- Engine: Pwc PT6A67B
- Engine time: 2,004 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Unit
- Part number: 9787320016
- Part serial: 110656
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED SOME LIGHT TURBULENCE LEAVING DENVER IN CRUISE, FLAPS CAWS INDICATION. REALLY STRANGE TIME FOR THAT SINCE NOTHING WAS BEING CYCLED. FLAPS FAILED AT 0, NO BREAKERS POPPED. LANDED AT BASE WITH NO OTHER ISSUES.
